# SDR GTIA2019103194746

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 9,446 hours, 4,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME'S DIRTY SOCK SMELL AFT GALLEY JUST BEFORE GEAR DOWN -PERFORMED TSM OF CABIN ODOR REF A320 TSM 05-50-00-810-831-A NO SOURCE OF ODOR NOTED NO A/C EXTERNAL LEAKS NOTED ALL A/C SYSTEMS NORMAL. DUE TO PREV HISTORY PACK 1 WILL BE PLACED ON MEL
